Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 16, 2015, 4:57 PM CDT for Chambers County, Harris County, Liberty County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 16, 2015, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, TX, Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 33 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1693 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
492
WGUS54 KHGX 162157
FFWHGX
TXC071-201-291-170100-
/O.NEW.KHGX.FF.W.0007.150416T2157Z-150417T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
457 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 800 PM CDT
* AT 456 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO 3 INCHES
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHERN BAYTOWN...LA PORTE...HIGHLANDS...CHANNELVIEW...BARRETT...
MONT BELVIEU...OLD RIVER-WINFREE...SAN JACINTO STATE PARK AND
NORTHEASTERN HOUSTON SHIP CHANNEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2971 9502 2975 9503 2975 9505 2978 9505
2975 9506 2974 9505 2971 9506 2973 9503
2971 9503 2968 9507 2977 9510 2976 9508
2978 9510 2979 9507 2979 9510 2984 9510
2994 9485 2983 9482
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 3:57 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 16, 3:57 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 PM CDT THU APR 16 2015
.DISCUSSION...
AN ACTIVE DAY WITH THE MAIN WEATHER ELEMENTS BEING OF EARLY
AFTERNOON HAIL OVER WEST HOUSTON FROM QUICKER PULSERS TRANSITIONING
TO TRAINING HEAVY RAINS LEADING GREATER THAN 4 INCH AMOUNTS OVER
THE SOUTHEASTERN CWA (EASTERN LIBERTY AND CHAMBERS COUNTIES). THE
NEXT ROUND OF THUNDERSTORM CLUSTERS ARE NOW BEGINNING TO IMPACT
THE WESTERN FORECAST AREA...WITH THOSE COMMUNITIES ALONG AND NORTH
OF HIGHWAY 59 TARGETED IN THE SHORT TERM FOR EXCESSIVE RAINFALL
LEADING TO FLASH FLOODING. THE MONSTER STORM OVER REFUGIO COUNTY
WAS A RIGHT TURNER AND PRODUCED A TORNADO ABOUT AN HOUR AGO SO...
ANY STRONG CELL THAT BEGINS TO EXHIBIT THIS TURNING BEHAVIOR (WITH
THE BACKGROUND AS UNSTABLE AND SHEARED AS PREVIOUSLY ADVERTISED)
WILL LIKELY BECOME SEVERE. HENCE...THE MAIN THREAT WILL BE FLASH
FLOODING WITH THE SECONDARY THREATS BEING THAT OF TORNADOES OR
LARGE HAIL WITHIN THESE DISCREET CELLS.
ANTICIPATING CONTINUED RAINFALL TO EITHER FOCUS NORTH OR SOUTH...
THAT MAY BE A LOW SKILL STATEMENT BUT IT COULD EASILY VERIFY.
NORTHERN RAIN FROM CENTRAL TEXAS CELLS MOVING INTO A NON-WORKED
OVER AIR MASS WITH SOUTHERN CWA ACTIVITY FOCUSED ALONG EITHER THE
WARM FRONT OR OLDER OUTFLOW BOUNDARIES FROM THIS AFTERNOON'S
CONVECTION. EITHER WAY...THE ABOVE THREATS WILL BE ONGOING
THROUGH AT LEAST SATURDAY MORNING. AS THE FOUR CORNERS CENTERED
UPPER LOW SLOWLY ROTATES EASTWARD THROUGH THE WEEKEND...EASTERN
TEXAS WILL REMAIN UNDER THE BEST UPPER LEVEL DIVERGENCE WITH A
VICINITY JET SPEED MAX AIDING IN MID-UPPER EXHAUST. INSPECTION OF
W/V IMAGERY AND NPW PROGS DEPICT ANOTHER COUPLE LOBES OF HIGHER PV
MOVING UP WITHIN THE SW STEERING FLOW TOMORROW. AFTER AN EARLY
(FRI)DAY OF SCATTERED MORE DISCREET CELLULAR FORMATION...MODELS
ARE LATCHING ONTO POSSIBLY A WESTERN AREA MCS THAT WILL MOVE
ACROSS THE CWA TOMORROW AFTERNOON. IF THIS OCCURS...THEN EXPECT
ANOTHER DECENT ROUND OF GREATER THAN ONE OR TWO INCH RAIN AMOUNTS
(LEADING TO FLASH FLOODING)...HIGH WINDS...HAIL...AND MAYBE THAT
ISOLATED TORNADO/FUNNEL. THIS HIGHLY MOIST NON-CAPPED AIR MASS
THAT DISPLAYS AMPLE SHEAR INDICES WILL WARRANT THE MENTION OF ALL
OF THE ELEMENTS USUALLY ASSOCIATED WITH SEVERE DISCRETE OR MULTI-
CELLULAR STORM STRUCTURE(S).
THE 5H TROUGH AXIS SWINGS EAST OF TEXAS BY SUNDAY PM...AFFORDING
THE AREA A MUCH NEEDED EARLY WEEK BREAK. WEAK WESTERN DISTURBANCES
WILL RIDING ON THROUGH WITHIN THE NEAR-ZONAL FLOW WILL KEEP SLIGHT
TO LOW CHANCE POPS IN PLACE FOR MORE SHORT LIVED WARMTH-OF-THE-DAY
-TSRA. A EVOLVING SOUTHERN CALI/BAJA UPPER LOW WILL AGAIN BACK
WINDS TO MORE SOUTHWESTERLY GOING INTO MID-WEEK. A LEAD SHORTWAVE
PASSING INTO TEXAS WEDNESDAY WILL INCREASE POPS BACK TO MODERATE.
OVERCAST THROUGH MONDAY THEN PARTLY CLOUDY UNTIL MID WEEK AS CLOUDS
FILL BACK IN. AVERAGE AFTERNOONS IN THE LOW TO MID 80S/MID TO UPPER
70S ON THOSE DAYS OF HIGHER PRECIPITATION WITH MINIMUM TEMPERATURES
RANGING IN THE MID TO UPPER 60S THE NEXT COUPLE OF DAYS. A EARLY
WEEK NORTHERN BOUNDARY PASSAGE WILL USHER IN A SLIGHTLY DRIER AND
COOLER AIR MASS THAT WILL HAVE MORNINGS FALLING INTO THE INTERIOR
UPPER 50S TO LOWER 60S. 31
&&
.MARINE...
ONSHORE WINDS WILL PREVAIL THROUGH SUNDAY EVENING AS HIGH
PRESSURE REMAINS OVER THE EASTERN GULF OF MEXICO. A BRIEF WIND
SHIFT TO THE N-NE IS EXPECTED IN THE WAKE OF THE FRONT. ONSHORE
WINDS WIND RETURN MONDAY EVENING AS HIGH PRESSURE AGAIN SHIFTS
EAST OF THE REGION. AN EASTERLY FETCH WILL DEVELOP AND PERSIST
THROUGH WEDNESDAY EVENING. WOULD EXPECT A SLIGHT INCREASE IN SEAS
DUE TO THE PROLONGED FETCH. SOUTHEAST WINDS WILL THEN PREVAIL
THROUGH THE END OF THE FORECAST PERIOD.
IN THE SHORT TERM...MARINERS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING CONDITIONS TONIGHT AND AGAIN FRIDAY AS A SERIES OF
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SOME OF THESE STORMS COULD PRODUCE
VERY STRONG WINDS. VISIBILITY WILL ALSO BE REDUCED IN VERY HEAVY
RAIN. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 66 78 66 79 63 / 70 70 60 50 40
HOUSTON (IAH) 67 79 67 80 64 / 50 70 60 50 40
GALVESTON (GLS) 71 77 70 76 69 / 40 60 60 50 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...
HARRIS...JACKSON...LIBERTY...MATAGORDA...WHARTON.
GM...NONE.
&&
DISCUSSION...31/43Hazardous weather outlook, Apr 16, 6:59 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 659 AM CDT THU APR 16 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-171200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 659 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS TODAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE INTO THE AREA FROM THE WEST...THE APPROACH AND PASSAGE OF THE WARM FRONT FROM THE GULF WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. THE UNSTABLE AND VERY MOIST AIRMASS OVER SOUTHEAST TEXAS COULD SUPPORT THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN THREATS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE ARE CONCERNS WITH THE POSSIBILITY OF FLASH FLOODING TODAY AND TONIGHT. THE VERY WET GROUNDS FROM RAINS THIS PAST WEEK MAY NOT BE ABLE TO HANDLE THE HEAVY RAINS THAT DEVELOP TODAY. RAINFALL TOTALS SHOULD AVERAGE FROM ONE HALF TO ONE INCH WITH ISOLATED TOTALS OF 3 TO 4 INCHES POSSIBLE TODAY. A FLASH FLOOD WATCH MAY BE NEEDED LATE TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS WILL CONTINUE INTO FRIDAY. THE LINGERING WARM FRONT COMBINED WITH THE STILL VERY MOIST AND VERY UNSTABLE AIRMASS...ALONG WITH EVEN MORE FAVORABLE JET DYNAMICS ALOFT WILL SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN. SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. THE THREAT OF FLASH FLOODING AND FLOODING WILL ALSO CONTINUE INTO FRIDAY. THE STRONG TO SEVERE STORMS THAT ARE EXPECTED TO FORM WILL BE SLOW MOVING AND LIKELY TO PRODUCE HEAVY RAIN. RAINFALL TOTALS FOR FRIDAY SHOULD AVERAGE AROUND ONE INCH WITH ISOLATED TOTALS FROM 3 TO 6 INCHES. A FLOOD WATCH WILL LIKELY BE NECESSARY IF IT HAS NOT ALREADY BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED TODAY AND FRIDAY.
In the hours before
Special weather statement, Apr 16, 4:01 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT THU APR 16 2015
TXZ226-235-236-162145-
JACKSON TX-MATAGORDA TX-WHARTON TX-
401 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WHARTON...
SOUTHEASTERN JACKSON AND WEST CENTRAL MATAGORDA COUNTIES UNTIL 445 PM
CDT...
AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PORT LAVACA...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALACIOS...LA WARD...LOLITA...BLESSING...LAKE TEXANA DAM...LOUISE...
VANDERBILT AND MIDFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKE TEXANA...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2864 9624 2875 9617 2875 9618 2868 9626
2872 9626 2864 9632 2868 9632 2868 9639
2874 9640 2874 9643 2870 9644 2871 9665
2880 9670 2914 9638 2870 9597 2861 9622
TIME...MOT...LOC 2100Z 230DEG 34KT 2862 9664
40Special weather statement, Apr 16, 4:20 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 PM CDT THU APR 16 2015
TXZ199-200-213-214-162200-
HARRIS TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-MONTGOMERY TX-
420 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY...NORTHEASTERN
HARRIS...SOUTHEASTERN MONTGOMERY AND NORTHERN CHAMBERS COUNTIES UNTIL
500 PM CDT...
AT 419 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM SPRING BRANCH CENTRAL TO NEAR COVE...AND
MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN BAYTOWN...HUMBLE...LIBERTY...DAYTON...BEACH CITY...
BARRETT...GREATER GREENSPOINT...GREATER HEIGHTS...NEAR NORTHSIDE
HOUSTON...CHANNELVIEW...KINGWOOD...NORTHSIDE / NORTHLINE...ALDINE...
HIGHLANDS...SPRING BRANCH NORTH...CLOVERLEAF...GREATER FIFTH WARD...
SPRING BRANCH WEST...EASTERN ADDICKS PARK TEN AND CROSBY.
LAT...LON 2970 9449 2972 9469 2976 9469 2975 9472
2978 9473 2979 9473 2974 9484 2978 9508
2979 9507 2979 9508 2976 9510 2981 9559
3017 9514 3011 9444 2989 9444
TIME...MOT...LOC 2119Z 237DEG 22KT 2981 9551 2978 9483Special weather statement, Apr 16, 4:36 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
436 PM CDT THU APR 16 2015
TXZ163-164-176-177-196-198-162200-
MADISON TX-TRINITY TX-GRIMES TX-WALKER TX-HOUSTON TX-BRAZOS TX-
436 PM CDT THU APR 16 2015
...SPECIAL WEATHER STATEMENT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRYAN TO 6 MILES SOUTHEAST
OF GROVETON...AND MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN BRYAN...MADISONVILLE...AUSTONIO...TRINITY...LOVELADY...
BEDIAS...KURTEN...WIXON VALLEY...MIDWAY...NORMANGEE...IOLA...NORTH
ZULCH AND PENNINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3095 9511 3063 9650 3071 9653 3074 9646
3091 9635 3097 9626 3109 9598 3109 9577
3114 9577 3116 9573 3121 9575 3124 9573
3132 9529
TIME...MOT...LOC 2135Z 222DEG 18KT 3068 9641 3099 9504Special weather statement, Apr 16, 4:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
446 PM CDT THU APR 16 2015
TXZ177-195>199-211>213-162230-
GRIMES TX-AUSTIN TX-BURLESON TX-WALKER TX-HARRIS TX-WALLER TX-
WASHINGTON TX-BRAZOS TX-MONTGOMERY TX-
446 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BURLESON...
WASHINGTON...NORTHWESTERN HARRIS...NORTH CENTRAL AUSTIN...SOUTHERN
WALKER...SOUTHEASTERN BRAZOS...NORTHERN WALLER...NORTHWESTERN
MONTGOMERY AND SOUTHERN GRIMES COUNTIES UNTIL 530 PM CDT...
AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BURTON TO NEAR
WALLER...AND MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...SOUTHERN BRYAN...BRENHAM...NAVASOTA...HEMPSTEAD...
PRAIRIE VIEW...PINEHURST...WASHINGTON...HOCKLEY...WALLER...
MAGNOLIA...SOMERVILLE...PINE ISLAND...MONTGOMERY...SNOOK...BURTON...
MILLICAN...ANDERSON...TODD MISSION AND KYLE FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3066 9637 3049 9549 2998 9584 3014 9665
3015 9665 3015 9668 3016 9669 3017 9669
TIME...MOT...LOC 2145Z 207DEG 41KT 3020 9659 3006 9589Special weather statement, Apr 16, 4:48 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 PM CDT THU APR 16 2015 TXZ179-162215- POLK TX- 448 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK COUNTY UNTIL 515 PM CDT... AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALABAMA-COUSHATTA RESERVATION...OR 15 MILES WEST OF WARREN...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALABAMA-COUSHATTA RESERVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN TEXAS. LAT...LON 3064 9480 3087 9462 3058 9456 TIME...MOT...LOC 2147Z 221DEG 17KT 3064 9467
Special weather statement, Apr 16, 4:55 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 455 PM CDT THU APR 16 2015 TXZ178-179-162230- SAN JACINTO TX-POLK TX- 455 PM CDT THU APR 16 2015 ...SPECIAL WEATHER STATEMENT... AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAKE LIVINGSTON STATE PARK...OR 8 MILES WEST OF LIVINGSTON...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM. HAIL TO DIME SIZE IS ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... LIVINGSTON...GOODRICH...WEST LIVINGSTON...LAKE LIVINGSTON STATE PARK AND LEGGETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN TEXAS. LAT...LON 3056 9503 3067 9519 3093 9499 3075 9476 TIME...MOT...LOC 2154Z 221DEG 17KT 3067 9506
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:43 AM CDT | Special Weather Statement | HGX | Harris | 47 min |
| Apr 16, 12:26 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 34 min |
| Apr 16, 12:37 PM CDT | Special Weather Statement | HGX | Liberty | 38 min |
| Apr 16, 12:45 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 60 min |
| Apr 16, 1:50 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty | 115 min |
| Apr 16, 1:55 PM CDT | Special Weather Statement | HGX | Jackson | 50 min |
| Apr 16, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers | 3 hr |
| Apr 16, 2:31 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 29 min |
| Apr 16, 2:53 PM CDT | Special Marine Warning | HGX | 112 min | |
| Apr 16, 2:59 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 3:12 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 48 min |
| Apr 16, 3:18 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado | 3 hr |
| Apr 16, 3:19 PM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 41 hr |
| Apr 16, 3:26 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 49 min |
| Apr 16, 3:28 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 32 min |
| Apr 16, 3:34 PM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Apr 16, 3:48 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Washington | 27 min |
| Apr 16, 4:01 PM CDT | Special Weather Statement | HGX | Jackson | 44 min |
| Apr 16, 4:20 PM CDT | Special Weather Statement | HGX | Harris | 40 min |
| Apr 16, 4:31 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris | 3 hr |
| Apr 16, 4:36 PM CDT | Special Weather Statement | HGX | Madison | 24 min |
| Apr 16, 4:43 PM CDT | Special Marine Warning | HGX | 62 min | |
| Apr 16, 4:44 PM CDT | Areal Flood Advisory | HGX | Austin, Waller, Washington | 61 min |
| Apr 16, 4:46 PM CDT | Special Weather Statement | HGX | Grimes, Waller, Washington | 44 min |
| Apr 16, 4:48 PM CDT | Special Weather Statement | HGX | Polk | 27 min |
| Apr 16, 4:52 PM CDT | Flash Flood Warning | HGX | Liberty | 113 min |
| Apr 16, 4:52 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Walker | 23 min |
| Apr 16, 4:55 PM CDT | Special Weather Statement | HGX | Polk | 35 min |
| Apr 16, 5:00 PM CDT | Tornado Warning | HGX | Walker | 30 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 41 min |
| Apr 16, 5:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 22 min |
| Apr 16, 5:31 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson | 59 min |
| Apr 16, 5:32 PM CDT | Severe Thunderstorm Warning | HGX | Walker | 28 min |
| Apr 16, 5:34 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 116 min |
| Apr 16, 5:35 PM CDT | Tornado Warning | HGX | Jackson, Matagorda | 40 min |
| Apr 16, 5:47 PM CDT | Special Weather Statement | HGX | Austin | 43 min |
| Apr 16, 5:48 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 57 min |
| Apr 16, 5:50 PM CDT | Special Marine Warning | HGX | 25 min | |
| Apr 16, 5:58 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 6:02 PM CDT | Flash Flood Warning | HGX | Grimes, Madison, Montgomery, Walker | 3 hr |
| Apr 16, 6:15 PM CDT | Tornado Warning | HGX | Matagorda | 30 min |
| Apr 16, 6:19 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Trinity, Walker | 116 min |
| Apr 16, 6:35 PM CDT | Special Weather Statement | HGX | Chambers | 25 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.